The average order of $d_{k}(n)$ over integers free of large prime factors
Acta Arithmetica, Tome 55 (1990) no. 3, pp. 249-260
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_55_3_249_260,
author = {Ti Xuan},
title = {The average order of $d_{k}(n)$ over integers free of large prime factors},
journal = {Acta Arithmetica},
pages = {249--260},
year = {1990},
volume = {55},
number = {3},
doi = {10.4064/aa-55-3-249-260},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-55-3-249-260/}
}
TY - JOUR
AU - Ti Xuan
TI - The average order of $d_{k}(n)$ over integers free of large prime factors
JO - Acta Arithmetica
PY - 1990
SP - 249
EP - 260
VL - 55
IS - 3
UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-55-3-249-260/
DO - 10.4064/aa-55-3-249-260
LA - en
ID - 10_4064_aa_55_3_249_260
ER -
Ti Xuan. The average order of $d_{k}(n)$ over integers free of large prime factors. Acta Arithmetica, Tome 55 (1990) no. 3, pp. 249-260. doi: 10.4064/aa-55-3-249-260
Cité par Sources :